# SDR SIMA20150210008

- Difficulty date: February 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 30,543 hours, 22,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 05292H5171
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD OUTER PANE CRACKED AT FL380. REMOVED AND REPLACED CAPTAIN`S WINDSHIELD IAW AMM 56-11-01.  OPS CHECKED GOOD NO LEAKS NOTED
